# SDR 2007UALA03853

- Difficulty date: September 23, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 41,399 hours, 5,049 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 20 THRU 24AB EEL LIGHTS CYCLE ON AND OFF.    10-19-07    RESET SYSTEM.  EEL OPERATES NORMALLY.   UNABLE TO FIND FAULT.
